MAUDE Adverse Event Report: MIO¿; INSET II 80/6 PCC BLUE

MIO¿; INSET II 80/6 PCC BLUE
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that he had changed the infusion set at night and he woke up with high blood glucose level reported to be 569 mg/dl, at the time of incident.It took four hours to get him out of bed.Subsequently, the patient was admitted to the hospital due to diabetic ketoacidosis.A couple of days later they took out the infusion set and noticed the bent cannula.The infusion set part had gone in but bent the cannula and the pump had not alarmed.He was put on an intravenous drip as corrective treatment.This was the second time he had experienced a bent cannula issue.The site location was the patient's abdomen and he had a bit of an issue with scarred tissue, but he rotated sites.The patient stayed in the hospital for three days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/6 PCC BLUE
MDR Report Key8598151
Report Number3003442380-2019-01470
Device Sequence Number2180830
Product Code FPA
UDI-Device Identifier05705244007734
UDI-Public05705244007734
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2019
Initial Report FDA Received Date05/10/2019
Patient Sequence Number1